# SDR CA010320021

- Difficulty date: February 14, 2001
- Submitted: March 28, 2001
- Operation: General aviation
- Make and model: Airbus A310-304
- Aircraft time: 50,601 hours
- Engine: Ge CF680C2A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Loose
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN)  PILOT OBSERVED GREEN SYSTEM HYDRAULICS WAS LOOSING FLUID. AIRCRAFT DIVERTED TO YYT. HYDRAULIC LINE IN NR 1 ENGINE PYLONFOUND LOOSE. LINE TIGHTENED AND LEAK CHECK CARRIED OUT SERVICEABLE.
